# SDR P5CA9600915

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 2 ENGINE OUTBOARD CORE COWL ANGLE AT PRECOOLER DOORS.  FABRICATED AND INSTALLED NEW ANGLE PER BAC SRM 51-10-02.
